# SDR CA080201001

- Difficulty date: January 30, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 33,222 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Chain
- Part number: C6189CL
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, A LOUD NOISE WAS HEARD AND THE GEAR FAILED TO RETRACT (3) GREEN INDICATION DURING INSP THE AFT NOSE GEAR CHAIN WAS BROKEN AND THE REMOTE CIRCUIT BREAKER WAS FOUND POPPED NOSE CHAIN AND MASTER LINK REPLACED AND SYS INSPECTED 5 GEAR CYCLES C/O AND NO FAULTS FOUND RECORDS INSPECTED FOR COMPLIANCE WITH AD 72-10-04 PART A FOUND CARRIED OUT AT INTERVALS NOT EXCEEDING 100 HOURS (TC NR 20080201001)
